Toric Hirzebruch-Riemann-Roch via Ishida's theorem on the Todd genus

Hal Schenck

Research output: Contribution to journalArticlepeer-review

Abstract

We give a simple proof of the Hirzebruch-Riemann-Roch theorem for smooth complete toric varieties, based on Ishida's result that the Todd genus of a smooth complete toric variety is one.

Original languageEnglish (US)
Pages (from-to)1215-1217
Number of pages3
JournalProceedings of the American Mathematical Society
Volume141
Issue number4
DOIs
StatePublished - 2013

Keywords

  • Chow ring
  • Cohomology
  • Toric variety

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Toric Hirzebruch-Riemann-Roch via Ishida's theorem on the Todd genus'. Together they form a unique fingerprint.

Cite this